# SDR ASAA2025061759329

- Difficulty date: June 17, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N263AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62471
- Aircraft time: 31,242 hours, 10,172 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A812325
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT HAS CORROSION UNDER SCUFFPLATE AREA ON TOPSIDE. GROUNDED - YES. REMOVED LOWER SILL PLATE, BLENDED AREA. ORIG THICKNESS .056 MAT LOSS .018 NEW THICKNESS .038, AREA OUT OF LIMITS PER B737-900 SRM 53-00-01-1A-6. INSTALLED NEW WEB P# 146A8173-25 PER B737-900 SRM 51-40-05, SRM 51-40-02 AND BDWG 146A8340 AND BDWG 146A8120 REV.T REF NRC G2184706 FOR LOWER SILL PLATE INSTALL PO#1125692.1.
